# SDR UIEA2021030200464

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 85,638 hours, 14,628 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Not Reported
- Location: Bs 1480-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONG EXTENSION FITTING INSPECTION, REPAIR AND MODIFICATION - BODY STATION 1480 TO STATION 1540 - SB 747-53A2860 R3 / AD 2020-15-14.( REF EO 4453A818, PERMANENT REPAIR IS PERFORMED. )
